Show simple item record

Files in this item


Item metadata

dc.contributor.authorBaker, M.
dc.contributor.authorLen, Y.
dc.contributor.authorMorrison, R.
dc.contributor.authorPflueger, N.
dc.contributor.authorRen, Q.
dc.identifier.citationBaker , M , Len , Y , Morrison , R , Pflueger , N & Ren , Q 2016 , ' Bitangents of tropical plane quartic curves ' , Mathematische Zeitschrift , vol. 282 , no. 3-4 , pp. 1017–1031 .
dc.identifier.otherPURE: 268424238
dc.identifier.otherPURE UUID: 138764c6-c57c-4097-a36c-9f0f1163aee2
dc.identifier.otherBibtex: BLMPR
dc.identifier.otherScopus: 84961176607
dc.identifier.otherORCID: /0000-0002-4997-6659/work/75610604
dc.description.abstractWe study smooth tropical plane quartic curves and show that they satisfy certain properties analogous to (but also different from) smooth plane quartics in algebraic geometry. For example, we show that every such curve admits either infinitely many or exactly 7 bitangent lines. We also prove that a smooth tropical plane quartic curve cannot be hyperelliptic.
dc.relation.ispartofMathematische Zeitschriften
dc.rightsCopyright © 2020 Springer-Verlag Berlin Heidelberg. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at
dc.subjectTropical geometryen
dc.subjectTropical curvesen
dc.subjectAlgebraic geometryen
dc.subjectPlane quarticsen
dc.subjectQA Mathematicsen
dc.titleBitangents of tropical plane quartic curvesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record